On families of symmetric matrices

J.W. Bruce

    Research output: Contribution to journalArticle


    In this paper we consider germs of smooth families of symmetric matrices. Using the natural notion of equivalence, that is smooth change of parameters and parameterised conjugation, we obtain a list of all simple germs and investigate their geometry.
    Original languageEnglish
    Pages (from-to)335-360
    JournalMoscow Mathematical Journal
    Issue number2
    Publication statusPublished - 2003


    • Symmetric matrices
    • families of smooth mappings
    • singularities.

    Fingerprint Dive into the research topics of 'On families of symmetric matrices'. Together they form a unique fingerprint.

  • Cite this